Alert archive / Louisiana / Tornado Warnings in 2017
Tornado Warning 107, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Dec 20, 2017, 2:10 AM CST for Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2017, 2:10 AM CST (08:10 UTC)
- Expired
- Dec 20, 2017, 2:45 AM CST
- In force
- 35 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Beauregard Parish, LA, Calcasieu Parish, LA
The radar
The Lake Charles radar (KLCH), 40 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 2:20 AM CST | TORNADO | De Quincy, LA | TREE DOWN ON HOUSE 200 BLOCK OF DUFF.NUMEROUS TREES DOWN GRAND AND 4TH STREET....300 BLOCK OF COFFEE...AND EAST BAPTIST AT 163 LOUISE ROAD HAS DAMAGE. NUMEROUS TREES DOWN IN DE QUINCY. |
| Dec 20, 2:20 AM CST | TORNADO | De Quincy, LA | FAUSTOS RESTAURANT HAD ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 888 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 503 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.7
The text
As transmitted.
739
WFUS54 KLCH 200810
TORLCH
LAC011-019-200845-
/O.NEW.KLCH.TO.W.0107.171220T0810Z-171220T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
210 AM CST WED DEC 20 2017
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
South central Beauregard Parish in southwestern Louisiana...
Northwestern Calcasieu Parish in southwestern Louisiana...
* Until 245 AM CST
* At 210 AM CST, a severe thunderstorm capable of producing a tornado
was located near Lunita, or 7 miles southwest of De Quincy, moving
east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
De Quincy and Dequincy around 220 AM CST.
Ragley around 230 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3035 9361 3041 9364 3056 9323 3043 9319
TIME...MOT...LOC 0810Z 251DEG 49KT 3039 9355
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
064 follow-up statements
757
WWUS54 KLCH 200815
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
215 AM CST WED DEC 20 2017
LAC011-019-200845-
/O.CON.KLCH.TO.W.0107.000000T0000Z-171220T0845Z/
Beauregard LA-Calcasieu LA-
215 AM CST WED DEC 20 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR SOUTH
CENTRAL BEAUREGARD AND NORTH CENTRAL CALCASIEU PARISHES...
At 214 AM CST, a severe thunderstorm capable of producing a tornado
was located near De Quincy, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ragley around 230 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3038 9355 3044 9355 3056 9323 3043 9319
TIME...MOT...LOC 0814Z 251DEG 49KT 3041 9348
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
06270
WWUS54 KLCH 200822
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
222 AM CST WED DEC 20 2017
LAC011-019-200845-
/O.CON.KLCH.TO.W.0107.000000T0000Z-171220T0845Z/
Beauregard LA-Calcasieu LA-
222 AM CST WED DEC 20 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR SOUTH
CENTRAL BEAUREGARD AND NORTHWESTERN CALCASIEU PARISHES...
At 222 AM CST, a severe thunderstorm capable of producing a tornado
was located near Dequincy, or near De Quincy, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Ragley around 230 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3041 9348 3046 9349 3056 9323 3044 9320
TIME...MOT...LOC 0822Z 251DEG 49KT 3045 9335
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
06338
WWUS54 KLCH 200829
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
229 AM CST WED DEC 20 2017
LAC019-200838-
/O.CAN.KLCH.TO.W.0107.000000T0000Z-171220T0845Z/
Calcasieu LA-
229 AM CST WED DEC 20 2017
...THE TORNADO WARNING FOR NORTHWESTERN CALCASIEU PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.
LAT...LON 3056 9323 3044 9320 3043 9338 3045 9339
3049 9339 3049 9340
TIME...MOT...LOC 0828Z 251DEG 49KT 3047 9326
$$
LAC011-200845-
/O.CON.KLCH.TO.W.0107.000000T0000Z-171220T0845Z/
Beauregard LA-
229 AM CST WED DEC 20 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR SOUTH
CENTRAL BEAUREGARD PARISH...
At 228 AM CST, a severe thunderstorm capable of producing a tornado
was located near Ragley, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Beauregard Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3056 9323 3044 9320 3043 9338 3045 9339
3049 9339 3049 9340
TIME...MOT...LOC 0828Z 251DEG 49KT 3047 9326
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
06697
WWUS54 KLCH 200835
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
235 AM CST WED DEC 20 2017
LAC011-200845-
/O.CON.KLCH.TO.W.0107.000000T0000Z-171220T0845Z/
Beauregard LA-
235 AM CST WED DEC 20 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR SOUTH
CENTRAL BEAUREGARD PARISH...
At 234 AM CST, a severe thunderstorm capable of producing a tornado
was located near Ragley, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ragley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3049 9321 3047 9321 3045 9331 3049 9332
3054 9322
TIME...MOT...LOC 0834Z 251DEG 49KT 3050 9316
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
06What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 19, 11:30 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Dec 19, 11:30 PM CST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1130 PM CST Tue Dec 19 2017
.DISCUSSION...
For the 20/06Z TAF Issuance.
&&
.AVIATION...
Currently, A short wave/upper level disturbance is moving out of
the Southern Plains and this is pushing a weak cold front through
east Texas with a band of showers with embedded thunderstorms.
Ahead of the front, forecast area is in the warm sector with low
clouds, patchy fog, and isolated showers the result. The weak cold front
and band of showers is still expected to reach KAEX-KBPT around
20/09Z, KLCH around 20/10Z, and KLFT-KARA between 20/12-13Z.
Until the front moves through, ceilings and visibilities will
lower to IFR/LIFR range. After frontal passage, frontal inversion
will trap low level moisture during the morning hours, keeping
conditions at IFR/MFR levels through 20/16Z-20/18Z, before drier
air mixes out clouds and VFR conditions develop.
Rua
&&
PREV DISCUSSION... /issued 359 PM CST Tue Dec 19 2017/
DISCUSSION...
Short Term...Tonight and Tomorrow...
Visible satellite and regional radar imagery indicate showers have
developed this afternoon along and ahead of a stationary front
extending from the TX/LA border through south-central TX. These
showers and isolated thunderstorms are forecast to progress
eastward across the CWA late tonight and exit the area by late
Wednesday morning. SPC mesoanalysis indicates MLCAPE of 500-1000
J/kg and effective shear exceeding 40 knots over the region.
However, maximum lapse rates from 2-6 km range from 6-7 C/km and
will likely limit more widespread development of deep convection. As
a result, there is a Marginal Risk for severe weather across
interior SE Texas and central LA with any thunderstorm that can
develop a more robust updraft tonight.
Sea fog is once again forecast to be move inland after sunset
tonight. Currently, it appears the most likely area for fog
development will be along and south of I-10. Unlike the previous
two nights, it is not as clear that widespread dense fog will
develop across the area. Therefore, was not confident enough to
issue a Dense Fog Advisory for inland areas at this time. Any fog
that does develop should clear out with the passage of the line of
showers and thunderstorms tomorrow.
Long Term...Thursday through Tuesday...
The next upper level trough will approach the region during the
late Friday through Saturday time range bringing another chance
for rain. A continental polar airmass will build in behind the
cold front after Saturday into early next week. This will result
in below average temperatures with highs in the 50s and lows in
the upper 20s to 30s. At this point, no precipitation is expected
during the overnight periods when temperatures drop below
freezing.
MARINE...
Satellite imagery and surface observations continue to indicate
areas dense fog with visibilities of less than one mile that
extend up to 20 nm offshore. The areas of fog are expected to move
inland after sunset this evening. However, it is not as clear
today that the fog will reduce visibilities across the inland
lakes below 1 mile. Therefore, have left dense fog out of the
forecast for Calcasieu Lake and Sabine Lake at this time.
A weak frontal boundary will push eastward through the coastal
waters early Wednesday morning, bringing scattered showers and
thunderstorms. West winds and relatively drier air behind the
front will bring an end to the sea fog Wednesday afternoon. South
winds are forecast to return on Thursday, ushering higher moisture
and the chance for the sea fog to return. Finally a strong cold
front is forecast to push through the coastal waters late Friday,
with an offshore flow to start the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 62 76 48 74 / 80 10 0 10
LCH 64 76 52 74 / 80 10 0 20
LFT 66 77 53 73 / 80 40 0 10
BPT 62 77 52 74 / 70 10 0 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Dense Fog Advisory until 6 AM CST Wednesday for LAZ041>043-073-
074.
Dense Fog Advisory until 8 AM CST Wednesday for LAZ044-045-
052>055.
TX...Dense Fog Advisory until 4 AM CST Wednesday for TXZ215-216.
GM...Dense Fog Advisory until 8 AM CST Wednesday for GMZ430-432-435-
450-452-455.
&&
AVIATION...07Hazardous weather outlook, Dec 19, 4:58 AM CST, 21 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 458 AM CST Tue Dec 19 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 201100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 458 AM CST Tue Dec 19 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Areas of dense fog will persist through the late morning hours. Storms over south central Texas this morning will move east northeast and into southeast Texas and southern Louisiana today ahead of a cold front that is scheduled to move through around sunrise on Wednesday morning. Areas of fog are expected to develop this evening ahead of the cold front. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Very progressive pattern in the atmosphere as we will only get part of Wednesday and Thursday free from storms before another cold front moves through late Friday into Saturday. Look for more showers and thunderstorms ahead of this front. Much colder air will spill into the region over the weekend driving morning lows back into the 40s over the weekend. Morning temperatures will be in the 30s to start out the new week. .SPOTTER INFORMATION STATEMENT... GMZ430-432-435-450-452-455-470-472-475-201100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 458 AM CST Tue Dec 19 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Areas of dense fog will continue through the noon hour before conditions improve. But fog will linger in the coastal waters through the day and into the evening hours. Look for some showers and thunderstorms later today and into tonight ahead of a cold front Wednesday morning around sunrise. Winds becoming west with rains ending. .DAYS TWO THROUGH SEVEN...Wednesday through Monday We will have a brief break from the rains over the gulf on Wednesday into Thursday. Storms return late on Thursday into Friday. The next front will move through late Friday into Saturday morning but the chance for some showers will persist into the weekend. .SPOTTER INFORMATION STATEMENT...
In the hours before
Special weather statement, Dec 20, 12:40 AM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1240 AM CST WED DEC 20 2017
TXZ201-215-216-261-200730-
Orange TX-Jefferson TX-Hardin TX-Southern Jasper TX-
1240 AM CST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON...
SOUTHEASTERN HARDIN...NORTHWESTERN ORANGE AND SOUTHEASTERN JASPER
COUNTIES UNTIL 130 AM CST...
At 1240 AM CST, Doppler radar was tracking a strong thunderstorm near
Sour Lake, moving northeast at 50 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Beaumont, Lumberton, Silsbee, Sour Lake, Evadale, Bevil Oaks,
Lakeview and Weiss Bluff.
LAT...LON 3018 9459 3043 9394 3034 9391 3026 9392
3005 9444 3011 9445 3011 9455
TIME...MOT...LOC 0640Z 244DEG 44KT 3014 9446
06Special weather statement, Dec 20, 12:45 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1245 AM CST WED DEC 20 2017
LAZ027-TXZ180-259-260-200745-
Vernon LA-Northern Newton TX-Northern Jasper TX-Tyler TX-
1245 AM CST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERNON PARISH...EAST
CENTRAL TYLER...NORTHERN NEWTON AND NORTHEASTERN JASPER COUNTIES
UNTIL 145 AM CST...
At 1245 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Mayflower to near Town Bluff. Movement was
east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jasper, Newton, Anacoco, Toledo Bend Dam, Town Bluff, Burkeville,
Farrsville, Magnolia Springs, Burr Ferry, Mayflower, Spurger,
Jamestown, Roganville, Harrisburg, Stringtown, Wiergate and Evans.
LAT...LON 3131 9321 3123 9323 3077 9368 3067 9431
3115 9384 3117 9377 3117 9358 3119 9355
3123 9354
TIME...MOT...LOC 0645Z 256DEG 32KT 3112 9382 3074 9418
06Special weather statement, Dec 20, 1:28 AM CST, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
128 AM CST WED DEC 20 2017
LAZ030-031-041-TXZ215-216-260>262-200830-
Calcasieu LA-Allen LA-Beauregard LA-Orange TX-Jefferson TX-
Southern Newton TX-Northern Newton TX-Southern Jasper TX-
128 AM CST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...NORTHWESTERN
CALCASIEU AND NORTHWESTERN ALLEN PARISHES...NORTHERN JEFFERSON...
SOUTHWESTERN NEWTON...ORANGE AND SOUTHEASTERN JASPER COUNTIES UNTIL
230 AM CST...
At 128 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gist to near Pine Forest to 6 miles
northwest of Hamshire. Movement was northeast at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Beaumont, Port Arthur, Orange, Nederland, Port Neches, Vidor, Bridge
City, West Orange, Vinton, Dry Creek, Singer, Deweyville, Evadale,
Central Gardens, Sugartown, De Quincy, Ragley, Starks, Fields and
Mauriceville.
LAT...LON 3017 9408 3040 9407 3080 9335 3088 9292
3073 9297 2998 9382 2999 9386 2998 9384
2997 9384 2989 9444
TIME...MOT...LOC 0728Z 239DEG 54KT 3033 9397 3022 9401 2994 9436
06Special weather statement, Dec 20, 1:31 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
131 AM CST WED DEC 20 2017
LAZ027-028-030-TXZ260-200830-
Beauregard LA-Vernon LA-Rapides LA-Northern Newton TX-
131 AM CST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAPIDES...NORTH
CENTRAL BEAUREGARD...VERNON PARISHES IN WEST CENTRAL LOUISIANA AND
NORTHEASTERN NEWTON COUNTIES UNTIL 230 AM CST...
At 131 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Kurthwood to near Stringtown. Movement was
east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Alexandria, Leesville, Rosepine, Boyce, Anacoco, Fort Polk,
Alexandria International Airport, Slagle, Hineston, Pitkin, Deridder,
Ball, New Llano, Tioga, Timber Trails, Hutton, Flatwoods, Otis,
Kurthwood and Sieper.
LAT...LON 3145 9235 3092 9294 3079 9377 3136 9328
3137 9303 3135 9295 3137 9295 3137 9292
3139 9291 3139 9289 3142 9287 3145 9270
3145 9268 3140 9269 3139 9265
TIME...MOT...LOC 0731Z 258DEG 40KT 3133 9311 3086 9364
06The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 1:28 AM CST | Special Weather Statement | LCH | Beauregard | 62 min |
| Dec 20, 1:31 AM CST | Special Weather Statement | LCH | Vernon | 59 min |
| Dec 20, 2:47 AM CST | Tornado Warning | LCH | Allen | 28 min |
| Dec 20, 3:05 AM CST | Severe Thunderstorm Warning | LCH | Saint Landry | 32 min |
| Dec 20, 3:08 AM CST | Severe Thunderstorm Warning | LCH | Allen, Evangeline | 52 min |
| Dec 20, 3:59 AM CST | Special Weather Statement | LCH | Avoyelles | 46 min |
| Dec 20, 5:46 AM CST | Special Marine Warning | LCH | 119 min |
Nearby
Tornado Warnings in Louisiana, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.